# SDR 98UAL900349

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7458U
- Make and model: Boeing 727222
- Aircraft serial: 21912
- Engine: Pwa JT8D15
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Stuck
- Location: Nr 1 Crossfeed
- Component: J C Carter C, 405744
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

RETURNED TO ORD AFTER DUMPING FUEL DUE TO CROSSFEED PROBLEMS.  *S/D*  NR 1 CROSSFEED VALVE STUCK IN THE OPEN POSITION. REPLACED THE NR 1 CROSSFEED VALVE.
